# SDR FDKA200701018

- Difficulty date: January 20, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N831MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145273
- Aircraft time: 15,262 hours, 14,152 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Flap System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 5969 ATL-DAY (0918 PHX LCL).  FLAP LOW SPEED MESSAGE.  MX RESET SYSTEM.
